He, Y ORCID: https://orcid.org/0000-0002-9982-7491, Artigues, C, Briand, C, Jozefowiez, N and Ngueveu, SU,
2020.
A matheuristic with fixed-sequence reoptimization for a real-life inventory routing problem.
Transportation Science, 54 (2), pp. 355-374.
ISSN 0041-1655
Official URL: https://doi.org/10.1287/trsc.2019.0954
Item Type: | Journal article |
---|---|
Publication Title: | Transportation Science |
Creators: | He, Y., Artigues, C., Briand, C., Jozefowiez, N. and Ngueveu, S.U. |
Publisher: | Institute for Operations Research and the Management Sciences (INFORMS) |
Date: | March 2020 |
Volume: | 54 |
Number: | 2 |
ISSN: | 0041-1655 |
Identifiers: | Number Type 10.1287/trsc.2019.0954 DOI 1823583 Other |
Divisions: | Schools > Nottingham Business School |
Record created by: | Jeremy Silvester |
Date Added: | 20 Oct 2023 16:16 |
Last Modified: | 20 Oct 2023 16:16 |
URI: | https://irep.ntu.ac.uk/id/eprint/50065 |
Actions (login required)
![]() |
Edit View |
Statistics
Views
Views per month over past year
Downloads
Downloads per month over past year